# SDR UIEA200800021

- Difficulty date: January 26, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,039 hours, 18,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE LOWER SURFACE, OUTBOARD FUELING DOOR FRAME CUT-OUT HAS A COMPOSITE CRACK AT OUTBOARD SIDE, FORWARD EDGE.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18 SHEETS 3 AND 5 AND SRM 51-40-12, PREPREG 250 DEGREES F CURE.  ALSO, REFERENCE ATLAS AIR EO 4757A414.
